# SDR AALA201701219002

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 31,039 hours, 4,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 3R EXIT SIGN COVER FELL OFF. NEEDS REINSTALL. MAINTENANCE REINSTALLED EXIT SIGN COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
